Computation of certain minimum l distance type estimators under the linear model

Research output: Contribution to journalArticlepeer-review

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)203-220
Number of pages18
JournalCommunications in Statistics - Simulation and Computation
Issue number1
StatePublished - Jan 1 1992
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modeling and Simulation


  • Least squares
  • M. estimators
  • and Phrases

Cite this